By the same authors

From the same journal

Inestabilidad de las soluciones de Hartree-Fock del tipo de capa cerrada dentro de la aproximacion de la teoria de geminales

Research output: Contribution to journalArticle

Author(s)

Department/unit(s)

Publication details

JournalFolia chimica theoretica latina
DatePublished - 1985
Volume13
Pages (from-to)111-123
Original languageSpanish

Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations